Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Numbness in the tongue post Lamictal intake, smoking addiction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help u?
User :   Hi
User :   well I'm taking Lamictal and lately I've been having numbness in the tongue and lips after I take it
Doctor :   k
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   female, 31 yo
Doctor :   k
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no
User :   i quit smoking almost a year ago
Doctor :   k
Doctor :   since how long u had been smoking?
User :   since I was 18
Doctor :   k
User :   average 1/2 pack a day
Doctor :   u had smoked since 13 yrs
User :   no 18
User :   o nvm yeah
Doctor :   k
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   tree nut allergy and nectarines, apples, cherries
Doctor :   k
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   Lamictal and this happens right after I take it; my doc knows about it
Doctor :   what was ur diagnosis?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor